# SDR SIMA20220627001

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500906
- Aircraft time: 40,351 hours, 35,502 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acm
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB AIRCRAFT DID NO PRESSURIZE. TRIED MANUAL PRESSURIZATION. DID NOT WORK. RAN QRH PRSN AUTO FAIL CHECKLIST. RETURNED TO DFW DID NOT DECLARE EMERGENCY.-C/A-RAR GROUND CONNECTION VALVE COVER IAW AMM 21-22-04.PERFORMED OPERATIONAL CHECK FOR PRESSURIZATION IAW AMM 21-31-00, IN AUTO AND MANUAL MODES.OPC GOOD. NO DEFECTS NOTED.
